# SDR SWAA2023040312195

- Difficulty date: March 3, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREA OF CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 24 BS 500A+6-BS 500C+2.<[01] PARTIAL STEPS 1 AND 2.;[02] PARTIAL STEPS 1 AND 2; OUT OF LIMITS;[03] RECEIVED EXTRUSION P/N BAC1496-444 LOT. 1515896-1. LOCATED AND DRILLED (2EA) EXTRUSION (FORMED CHANNEL) ON FWD CARGO BAY L/H BTW BS 400 - 500D LBL25 WL 156 IAW SRM 51-40-05; SRM 53-00-53-2R-6 AND DWG'S 143A7501 REV: A & DWG 143A7500. MADE (1EA;) SPLICE SIDEPLATE FROM BAC1496-444 LOT:1506362-1 LOCATED AT BS 480+10 LBL25; WL 156 IAW SRM 53-00-53-2R-6 REPAIR 6 TABLE 201 ITEM [2].  APPLIED CHEMICAL CONVERSION COATING TO REPAIR PARTS IAW SRM 51-20-01. OK TO APPLY PRIMER TO REPAIR PARTS.;[04] VERIFIED CORRECTIVE ACTION STEP 3. VERIFIED OK TO APPLY PRIMER.;[05] APPLIED PRIMER ON REPAIR PARTS IAW SOPM 20-41-02. OK TO INSTALL (1EA.) SPLICE SIDEPLATE AND BONDED NUTS PLATE.;[06] VERIFIED CORRECTIVE ACTION 5. OK TO INSTALL SPLICE;[07] INSTALLED (1EA.) SPLICE SIDEPLATE LOCATED AT BS. 480+10 LBL25; WL 156 IAW SRM 53-00-53-2R-6 TABLE 201 ITEM [2]. INSTALLED BONDED NUTS PLATE IAW SOPM 20-50-12.;[08] VERIFIED CORRECTIVE ACTION #7 VERIFIED MEASUREMENTS.;[09] TASK CARD COMPLETE
